Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

March 26, 2015Caroline County, Maryland; Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Mar 26, 2015, 9:52 AM EDT for Caroline County, Maryland; Kent County, Delaware. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2015, 9:52 AM EDT (13:52 UTC)
Expired
Mar 26, 2015, 10:30 AM EDT
In force
38 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Caroline County, MD

The radar

The Dover AFB radar (KDOX), 25 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2015-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2015-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WWUS81 KPHI 261352
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 AM EDT THU MAR 26 2015
 
DEZ002-003-MDZ015-019-020-261430-
KENT-INLAND SUSSEX-CAROLINE-QUEEN ANNE'S-TALBOT-
952 AM EDT THU MAR 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN 
SUSSEX...KENT...SOUTH CENTRAL QUEEN ANNE'S... NORTHEASTERN TALBOT 
AND CAROLINE COUNTIES...

AT 951 AM EDT...A STRONG THUNDERSTORM WAS OVER MATTHEWS...OR 7 MILES
NORTHEAST OF EASTON...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...EASTON...MILFORD...DENTON...HARRINGTON...CAMDEN...
GREENSBORO...OAKLAND...RIDGELY...CHESWOLD...PRESTON...BOWERS...
GOLDSBORO...QUEEN ANNE...WOODSIDE...VIOLA...HARMONY...AGNER...RISING
SUN AND CORDOVA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3868 7595 3886 7611 3932 7544 3925 7540
      3924 7541 3921 7540 3915 7541 3907 7541
      3903 7534 3898 7531 3893 7532
TIME...MOT...LOC 1351Z 236DEG 48KT 3881 7595 
$$

HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 26, 9:36 AM EDT, 16 minutes earlier.

Area forecast discussion, Mar 26, 9:36 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 AM EDT THU MAR 26 2015

.SYNOPSIS...
LOW PRESSURE IN SOUTHERN OHIO WILL MOVE NORTHEASTWARD TODAY. ITS
ASSOCIATED WARM FRONT WILL MOVE THROUGH THE REGION DURING THE
FIRST PART OF THE DAY. THEN AS THE LOW CONTINUES TOWARD NEW
ENGLAND, ITS ATTENDANT COLD FRONT WILL MOVE ACROSS THE MID
ATLANTIC STATES TONIGHT. LOW PRESSURE MAY DEVELOP ON THAT FRONT
OFF THE MID ATLANTIC COAST LATE FRIDAY AND HEAD NORTHEAST WELL OUT
TO SEA SATURDAY. UNSEASONABLY STRONG CANADIAN HIGH PRESSURE
BUILDS INTO THE REGION FOR THE WEEKEND. AN AREA OF LOW PRESSURE IS
EXPECTED TO TRACK TO OUR NORTH MONDAY, PULLING A COLD FRONT ACROSS
THE AREA. MORE HIGH PRESSURE IS EXPECTED BEHIND THAT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FOG ACROSS THE REGION THIS MORNING HAS STARTED TO LIFT A BIT AND
VISIBILITIES ARE STARTING TO IMPROVE AND WILL CONTINUE TO IMPROVE
THROUGH THE REST OF THIS MORNING.

SHOWERS HAVE BEEN MOVING UP ALONG THE COASTAL STRIP THIS MORNING
WITH ADDITIONAL SHOWERS MOVING INTO THE EASTERN SHORE OF MARYLAND
AND EXPECTED TO TRAVEL UP THROUGH DELAWARE AND INTO SOUTHERN NEW
JERSEY THIS MORNING. SOME LIGHTNING HAS BEEN PRESENT WITH THIS
AREA OF SHOWERS AND A RUMBLE OR TWO OF THUNDER REMAINS POSSIBLE
AS THEY PUSH TOWARDS THE NORTHEAST.

THE PROBABILITY OF RAIN SHOWERS MAY DECREASE FOR A TIME THIS
AFTERNOON AFTER A WARM FRONT LIFTS THROUGH MUCH OF OUR REGION.
THERE REMAINS SOME QUESTION AS TO WHETHER THE LOW LEVEL COOL AIR
WILL SCOUR OUT OF OUR NORTHERN COUNTIES ENTIRELY. AS A RESULT,
TODAY'S MAXIMUM TEMPERATURE FORECAST IS ONE OF LOW CONFIDENCE,
ESPECIALLY IN THE NORTH. MEANWHILE, A STRENGTHENING LOW LEVEL JET
WILL BE LOCATED OFF THE COASTS OF THE MIDDLE ATLANTIC STATES AND
SOUTHERN NEW ENGLAND. THE LOW CLOUDS WILL LIKELY CLEAR FROM THE
COASTAL PLAIN DUE TO FRICTIONAL EFFECTS FROM THE JET ALONG WITH
THE STRONG LATE MARCH SUN. MAXIMUM TEMPERATURES AROUND 70 ARE
ANTICIPATED FOR PARTS OF THE UPPER DELMARVA AND EXTREME SOUTHERN
NEW JERSEY.

THE WIND IS FORECAST START AS LIGHT AND VARIABLE AND IT SHOULD
BECOME SOUTHERLY IN THE WAKE OF THE WARM FRONT AS THE BOUNDARY
LIFTS GRADUALLY THROUGH OUR REGION TODAY. WE HAVE INDICATED A
PERIOD OF LIGHT EASTERLY WINDS AHEAD OF THE WARM FRONT.

RAINFALL TOTALS TODAY SHOULD BE LESS THAN A TENTH OF AN INCH IN
MUCH OF OUR REGION. THE CONVECTIVE ACTIVITY DURING THE MORNING AND
EARLY AFTERNOON COULD BRING LOCALIZED RAINFALL TOTALS OF A QUARTER
TO A HALF INCH TO PARTS OF THE UPPER DELMARVA AND SOUTHERN NEW
JERSEY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
A COLD FRONT IS FORECAST TO WORK ITS WAY ACROSS OUR REGION FROM
NORTHWEST TO SOUTHEAST BETWEEN ABOUT 800 PM AND 200 AM. SHOWERS
ARE EXPECTED WITH AND BEHIND THE BOUNDARY. INSTABILITY SHOULD BE
RATHER LIMITED. HOWEVER, IT IS A ROBUST FRONTAL BOUNDARY AND
SCATTERED THUNDER REMAINS POSSIBLE.

STRONG COLD ADVECTION WILL TAKE PLACE FOLLOWING THE FRONTAL
PASSAGE AND TEMPERATURES SHOULD FALL INTO THE 40S BY DAYBREAK ON
FRIDAY. READINGS ARE EXPECTED TO DROP INTO THE 30S IN OUR NORTHERN
COUNTIES AND ANY LINGERING RAIN SHOWERS COULD CHANGE TO SNOW
THERE. HOWEVER, ANY SNOWFALL ACCUMULATIONS SHOULD BE NEGLIGIBLE AS
PRECIPITATION RATES CONTINUE TO DIMINISH LATE TONIGHT.

RAINFALL TOTALS WITH THE FRONTAL SYSTEM ARE FORECAST TO BE
GENERALLY A QUARTER INCH OR LESS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE COLD FRONT WILL BE OFF THE COAST FRI MRNG AND PRECIP WILL BE
COMING TO AN END FROM W TO E DURG THE COURSE OF THE MRNG HOURS.
PRECIP WILL LINGER LONGEST OVER SRN AND ERN SECTIONS WHERE IT CUD
LINGER INTO ERLY AFTN. THE MDLS HAVE COME INTO BETTER AGREEMENT
WITH THIS SCENARIO TODAY, AND MOST IF NOT ALL OF THE PRECIP SHUD
BE OVER WITH BY 00Z SAT WITH EXCEPT FOR PSBLY THE DELMARVA.

LOW PRES IS THEN EXPECTED TO FORM ON THE CDFNT TO THE E FRI NIGHT
INTO SAT AS STRONG HIGH PRES BUILDS DOWN FROM CAN ACRS THE UPPER
MIDWEST. A WEAK SFC TROF MAY DEVELOP ON THE WRN SIDE OF THE TROF
AND MOVE ACRS THE REGION BEFORE THE HIGH BUILDS IN AND THIS TROF
COUPLED WITH AN UNSEASONABLY DEEP H5 TROF COULD TRIGGER SOME
INSTABILITY SHWRS/SNOW SHOWERS ON SAT, ESPECIALLY ACRS THE N. SO,
WILL CARRY SOME LOW POPS.

THE LARGE HIGH THEN MOVE OVER THE AREA SAT NIGHT INTO SUN AND
CONDS DRY OUT. THE HIGH THEN MOVES OFF THE COAST SUN NIGHT AS LOW
PRES TREKS ACRS SRN CANADA. THIS LOW WILL BRING A WK CDFNT ACRS
NEW ENG AND ITS SRN EXTENT MAY BRUSH OUR NRN ZONES. THE FRONT WILL
NOT HAVE MUCH MOISTURE WITH IT, BUT CUD TRIGGER SOME PRECIP WITH
IT MON INTO MON NIGHT.

THEN, THERE IS SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF WITH
REGARD TO TUE. THE GFS KEEPS THINGS DRY WITH WK HIGH PRES. THIS
CONTINUES INTO ERLY WED BEFORE LOW PRES APPROACHES. ON THE OTHER
HAND, THE ECMWF WANTS TO BRING A WK AREA OF LOW PRES ACRS THE
REGION LATER TUE INTO TUE NIGHT THEN KEEPS WED DRY. THE CMC IS
SOMEWHERE IN THE MIDDLE. SO, FOR RIGHT NOW, WILL MAINTAIN A DRY
FCST TUE AND KEEP LOW POPS ON WED AND SEE HOW THINGS DEVELOP.

TEMPS WILL START OFF AROUND NRML ON FRI THEN PLUMMET BEHIND THE
CFP FOR SAT AND SUN. TEMPS WILL AVERAGE 10 TO 15 DEGREES BELOW
NRML OVER THE WEEKEND BEFORE RETURNING TO NR NRML ON MON. THEY
WILL DROP A BIT FOR TUE BEHIND THE WK FRONT THEN BOUNCE BACK AGAIN
NR MIDWEEK.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

WE WILL KEEP THE MENTION OF LOW LEVEL WIND SHEAR FOR KMIV AND
KACY THIS MORNING DUE TO THE LOW LEVEL SOUTHWESTERLY WIND JET
LOCATED NEAR THE COAST.

CONDITIONS VARY ACROSS THE TERMINALS BETWEEN MVFR AND IFR, WITH
PERIODS OF LIFR POSSIBLE. SHOWERS CONTINUE TO LIFT NORTHWARD
TOWARDS THE TERMINALS AND WILL MAINLY AFFECT KPHL AND POINTS TO
THE SOUTH AND EAST. ISOLATED THUNDER IS POSSIBLE BUT THE
PROBABILITY IS NOT GREAT ENOUGH TO INCLUDE IN THE TAFS.

SOME IMPROVEMENT INTO THE MVFR CATEGORY IS ANTICIPATED FOR THIS
AFTERNOON AS A WARM FRONT CONTINUES TO LIFT THROUGH OUR REGION.

A COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS ACROSS OUR
TAF SITES BETWEEN ABOUT 0100Z AND 0500Z. IT WILL BRING ADDITIONAL
SHOWERS AND LOW CONDITIONS. AGAIN, THERE IS A LOW CHANCE OF
THUNDER AT THAT TIME BUT IT IS NOT MENTIONED IN THE TAFS.

CONDITIONS SHOULD REMAIN MVFR FOR LATE TONIGHT AS THE RAIN SHOWER
ACTIVITY BEGINS TO DIMINISH.

A LIGHT AND VARIABLE WIND THIS MORNING MAY BEGIN TO FAVOR THE
EAST AROUND 4 TO 6 KNOTS IN ADVANCE OF THE WARM FRONT. THE WIND
SHOULD BECOME SOUTHERLY AFTER THE FRONT PASSES AND IT IS EXPECTED
TO INCREASE TO AROUND 10 TO 14 KNOTS WITH GUSTS INTO THE 20S. THE
WIND IS ANTICIPATED TO DECREASE A BIT THIS EVENING THEN IT WILL
SHIFT TO THE NORTHWEST FOLLOWING THE PASSAGE OF THE COLD FRONT.

OUTLOOK...
FRI-FRI NIGHT...MOSTLY VFR EXPECTED. SCATTERED SHWR PSBL WITH LWR
CONDS MAINLY E ERLY. MDT TO HIGH CONFIDENCE.

SAT-SAT NIGHT...MOSTLY VFR EXPECTED. SCATTERED SHRA OR SHSN N
PSBL. HIGH CONFIDENCE.

SUNDAY...VFR. HIGH PRESSURE. HIGH CONFIDENCE.

SUNDAY NIGHT-MONDAY...MOSTLY VFR. ISOLATED SHRA/SHSN MAINLY N AND
W PSBL. HIGH CONFIDENCE.

&&

.MARINE...
A STRENGTHENING LOW LEVEL JET IS FORECAST TO REMAIN OVER OUR
COASTAL WATERS TODAY BEFORE IT DRIFTS OUT TO SEA TONIGHT. HOWEVER,
BEING THAT THE WATER TEMPERATURE REMAINS QUITE COLD AND THE AIR
ADVECTING NORTHEASTWARD WITH THE LOW LEVEL JET IS RATHER MILD,
MOMENTUM TRANSFER WILL BE LIMITED. WE ARE ANTICIPATING THAT GUSTS
MAY REACH ONLY 25 OR 30 KNOTS EVEN AS THE LOW LEVEL JET SPEEDS
INCREASE TO 50 OR 60 KNOTS TODAY.

A SURFACE WARM FRONT WILL LIFT ACROSS THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE THIS MORNING. AREAS OF FOG WILL PERSIST UNTIL
THE BOUNDARY ARRIVES. THE VISIBILITY WILL BE A HALF MILE OR LESS
OVER THE WATER.

A COLD FRONT FROM THE NORTHWEST WILL ARRIVE TONIGHT.

WE WILL KEEP THE SMALL CRAFT ADVISORY IN PLACE FOR WIND GUSTS
AROUND 25 KNOTS AND FOR WAVE HEIGHTS ON OUR OCEAN WATERS BUILDING
TO 5 TO 8 FEET.

OUTLOOK...
FRI...SCA CONDS REMAIN ON THE OCEAN DUE TO ELEVATED SEAS.

FRI NIGHT THRU SAT NIGHT...WIND AND SEAS MAY ONCE AGAIN APPROACH
SCA CONDS ON STRONG NWLY FLOW. CONDS APPEAR MARGINAL, BUT
ADDITIONAL FLAGS MAY BE NEEDED FOR A PORTION OF THIS TIME FRAME.

SUN...NO MARINE HEADLINES ANTICIPATED AS CONDS DECREASE TO BELOW
SCA CONDS.

SUN NIGHT-MON...WINDS AND SEAS INCREASE OVERNIGHT TO AT LEAST
SMALL CRAFT ADVISORY LEVELS, POSSIBLY NEAR GALE FORCE AS ANOTHER
FRONT APPROACHES AND STRONG HIGH PRES MOVES OFF THE COAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ430-431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO/MEOLA
SHORT TERM...IOVINO
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG
Hazardous weather outlook, Mar 26, 3:48 AM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT THU MAR 26 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-270800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
348 AM EDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-270800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 AM EDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 26, 9:52 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 AM EDT THU MAR 26 2015

DEZ002-003-MDZ015-019-020-261430-
KENT-INLAND SUSSEX-CAROLINE-QUEEN ANNE'S-TALBOT-
952 AM EDT THU MAR 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN
SUSSEX...KENT...SOUTH CENTRAL QUEEN ANNE'S... NORTHEASTERN TALBOT
AND CAROLINE COUNTIES...

AT 951 AM EDT...A STRONG THUNDERSTORM WAS OVER MATTHEWS...OR 7 MILES
NORTHEAST OF EASTON...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...EASTON...MILFORD...DENTON...HARRINGTON...CAMDEN...
GREENSBORO...OAKLAND...RIDGELY...CHESWOLD...PRESTON...BOWERS...
GOLDSBORO...QUEEN ANNE...WOODSIDE...VIOLA...HARMONY...AGNER...RISING
SUN AND CORDOVA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3868 7595 3886 7611 3932 7544 3925 7540
      3924 7541 3921 7540 3915 7541 3907 7541
      3903 7534 3898 7531 3893 7532
TIME...MOT...LOC 1351Z 236DEG 48KT 3881 7595

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:01 PM EDTSpecial Weather StatementPHIBerks59 min
Mar 26, 6:47 PM EDTSpecial Weather StatementPHIBerks58 min
Mar 26, 7:34 PM EDTSpecial Weather StatementPHIBerks, Chester, Lehigh, Montgomery56 min

Nearby

Special Weather Statements in Maryland, 2015Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.